# SDR SWAA2015120346667

- Difficulty date: November 25, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 27,981 hours, 16,453 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Part number: 6546823
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL SPLICE STRAP CORRODED AT BS 887.  R & R STRIP IAW SRM.
